| Catalog Number |
AB9U12100090 |
| Medical Device Problem Codes |
Malposition of Device (2616); Difficult to Advance (2920); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
A physician was attempting to use an abre stent for treatment of a lesion in the mid right great saphenous vein (gsv).There was minimal tortuosity and calcification.A 10cm 10fr non-medtronic sheath and a 260cm 0.035" non-medtronic guidewire were used.The ifu was followed.The device passed through a previously deployed abre stent.Severe resistance was encountered during advancement.It was reported the device would not advance into desired deployment location.When attempting to remove from the patient, the stent deployed unintentionally outside of the target site prior to removal from the sheath.The stent deployed more distally than intended and remains in the patient.There was nothing unusual around the landing zone of the stent.No injury or intervention as a result.The delivery system was safely removed.A 14x60 protege gps stent was used to complete the treatment of the lesion.5 minute delay due to product malfunction.No patient injury reported.
Additional Manufacturer Narrative